# SDR COMA0260381

- Difficulty date: June 18, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 20,943 hours, 19,955 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 6087T04P05
- Part serial: NMAAD355
- Condition: Leaking
- Location: Left Eng
- Part time: 11,902 hours, 11,880 cycles
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5322 IFSD LEFT ENGINE DUE TO LOW OIL PRESSURE.REPLACED THE LUBE SCAVANGE OIL PUMP.
